MathSciNet Relay Station
MathSciNet bibliographic data
MR2784797 (2012d:20030) 20D10 (20D20)
Guo, Wenbin; Skiba, Alexander N. New criterions of existence and conjugacy of Hall subgroups of finite groups. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2327–2336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement